American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 54 found      Go to page: 1 2

[1] Dung Le and Vu Thanh Nguyen. Global and blow up solutions to cross diffusion systems on 3D domains. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Heming Jiao. $C^{1,1}$ regularity for an obstacle problem of Hessian equations on Riemannian manifolds. Proc. Amer. Math. Soc. 144 (2016) 3441-3453.
Abstract, references, and article information   
View Article: PDF

[3] Stephan Fackler. Maximal regularity: Positive counterexamples on UMD-Banach lattices and exact intervals for the negative solution of the extrapolation problem. Proc. Amer. Math. Soc. 144 (2016) 2015-2028.
Abstract, references, and article information   
View Article: PDF

[4] Jay Kovats. On the second order derivatives of solutions of a special Isaacs equation. Proc. Amer. Math. Soc. 144 (2016) 1523-1533.
Abstract, references, and article information   
View Article: PDF

[5] G. Fonseca, F. Linares and G. Ponce. On persistence properties in fractional weighted spaces. Proc. Amer. Math. Soc. 143 (2015) 5353-5367.
Abstract, references, and article information   
View Article: PDF

[6] Guanghao Hong. The singular homogeneous solutions to one phase free boundary problem. Proc. Amer. Math. Soc. 143 (2015) 4009-4015. MR 3359589.
Abstract, references, and article information   
View Article: PDF

[7] Lyudmila Korobenko, Diego Maldonado and Cristian Rios. From Sobolev inequality to doubling. Proc. Amer. Math. Soc. 143 (2015) 4017-4028. MR 3359590.
Abstract, references, and article information   
View Article: PDF

[8] Dung Le and Vu Thanh Nguyen. Global solutions to cross diffusion parabolic systems on 2D domains. Proc. Amer. Math. Soc. 143 (2015) 2999-3010.
Abstract, references, and article information   
View Article: PDF

[9] Sun-Sig Byun, Yumi Cho and Dian K. Palagachev. Global weighted estimates for nonlinear elliptic obstacle problems over Reifenberg domains. Proc. Amer. Math. Soc. 143 (2015) 2527-2541.
Abstract, references, and article information   
View Article: PDF

[10] Nam Q. Le and Ovidiu Savin. On boundary H\"older gradient estimates for solutions to the linearized Monge-Amp\`ere equations. Proc. Amer. Math. Soc. 143 (2015) 1605-1615.
Abstract, references, and article information   
View Article: PDF

[11] Michael Ruzhansky and Mitsuru Sugimoto. Trace theorems: critical cases and best constants. Proc. Amer. Math. Soc. 143 (2015) 227-237.
Abstract, references, and article information   
View Article: PDF

[12] Tuomo Kuusi, Giuseppe Mingione and Kaj Nyström. A boundary Harnack inequality for singular equations of $p$-parabolic type. Proc. Amer. Math. Soc. 142 (2014) 2705-2719.
Abstract, references, and article information   
View Article: PDF

[13] Rémi Carles and Lounès Mouzaoui. On the Cauchy problem for the Hartree type equation in the Wiener algebra. Proc. Amer. Math. Soc. 142 (2014) 2469-2482.
Abstract, references, and article information   
View Article: PDF

[14] Kentaro Hirata. Removable singularities of semilinear parabolic equations. Proc. Amer. Math. Soc. 142 (2014) 157-171.
Abstract, references, and article information   
View Article: PDF

[15] Adán J. Corcho, Filipe Oliveira and Jorge Drumond Silva. Local and global well-posedness for the critical Schr\"odinger-Debye system. Proc. Amer. Math. Soc. 141 (2013) 3485-3499.
Abstract, references, and article information   
View Article: PDF

[16] Igor Kukavica, Anna L. Mazzucato and Amjad Tuffaha. Sharp trace regularity for an anisotropic elasticity system. Proc. Amer. Math. Soc. 141 (2013) 2673-2682.
Abstract, references, and article information   
View Article: PDF

[17] Jay Kovats. The minmax principle and $W^{2,p}$ regularity for solutions of the simplest Isaacs equations. Proc. Amer. Math. Soc. 140 (2012) 2803-2815.
Abstract, references, and article information   
View Article: PDF

[18] Giovanna Citti and Fausto Ferrari. A sharp regularity result of solutions of a transmission problem. Proc. Amer. Math. Soc. 140 (2012) 615-620. MR 2846330.
Abstract, references, and article information   
View Article: PDF

[19] Todor Gramchev, Stevan Pilipovic and Luigi Rodino. Eigenfunction expansions in $\mathbb R^{n}$. Proc. Amer. Math. Soc. 139 (2011) 4361-4368. MR 2823081.
Abstract, references, and article information   
View Article: PDF

[20] Emmanuele DiBenedetto, Ugo Gianazza and Vincenzo Vespri. A new approach to the expansion of positivity set of non-negative solutions to certain singular parabolic partial differential equations. Proc. Amer. Math. Soc. 138 (2010) 3521-3529. MR 2661552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kin Ming Hui. Another proof for the removable singularities of the heat equation. Proc. Amer. Math. Soc. 138 (2010) 2397-2402. MR 2607869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jean Van Schaftingen. Limiting fractional and Lorentz space estimates of differential forms. Proc. Amer. Math. Soc. 138 (2010) 235-240. MR 2550188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. Dhanya, J. Giacomoni and S. Prashanth. Isolated singularities for the exponential type semilinear elliptic equation in $\mathbb {R}^2$. Proc. Amer. Math. Soc. 137 (2009) 4099-4107. MR 2538571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Der-Chen Chang, Galia Dafni and Hong Yue. A div-curl decomposition for the local Hardy space. Proc. Amer. Math. Soc. 137 (2009) 3369-3377. MR 2515406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Cristian Rios and Eric T. Sawyer. Smoothness of radial solutions to Monge-Ampère equations. Proc. Amer. Math. Soc. 137 (2009) 1373-1379. MR 2465662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Irina Mitrea and Marius Mitrea. A remark on the regularity of the div-curl system. Proc. Amer. Math. Soc. 137 (2009) 1729-1733. MR 2470831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Szymon Plis. On boundary blow-up problems for the complex Monge-Ampère equation. Proc. Amer. Math. Soc. 136 (2008) 4355-4364. MR 2431050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] L. Dawson, H. McGahagan and G. Ponce. On the decay properties of solutions to a class of Schrödinger equations. Proc. Amer. Math. Soc. 136 (2008) 2081-2090. MR 2383514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Matthew D. Blair, Hart F. Smith and Christopher D. Sogge. On Strichartz estimates for Schrödinger operators in compact manifolds with boundary. Proc. Amer. Math. Soc. 136 (2008) 247-256. MR 2350410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] An Lê. On the local Hölder continuity of the inverse of the $p$-Laplace operator. Proc. Amer. Math. Soc. 135 (2007) 3553-3560. MR 2336570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 54 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia